Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2015, 4:29 PM EDT for Delaware County, Philadelphia County, Pennsylvania. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 4:29 PM EDT (20:29 UTC)
- Expired
- Jun 30, 2015, 5:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
445 WWUS81 KPHI 302029 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 PM EDT TUE JUN 30 2015 DEZ001-NJZ016>019-PAZ070-071-102-104-302100- NEW CASTLE-NORTHWESTERN BURLINGTON-CAMDEN-GLOUCESTER-SALEM-PHILADELPHIA-EASTERN CHESTER-DELAWARE-EASTERN MONTGOMERY- 429 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE... NORTHWESTERN CAMDEN...NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER... NORTHWESTERN BURLINGTON...DELAWARE...SOUTHEASTERN CHESTER... PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES... AT 429 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTER...OR 12 MILES NORTHEAST OF WILMINGTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...GLOUCESTER CITY...CHERRY HILL...CHESTER... WEST DEPTFORD...BELLMAWR...YEADON...WOODBURY...PALMYRA...FOLCROFT... SWARTHMORE...PAULSBORO...JENKINTOWN...WESTVILLE...NARBERTH...NATIONAL PARK...EAST LANSDOWNE...ROCKLEDGE AND BROOKLAWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3976 7544 3989 7551 4013 7510 3990 7492 TIME...MOT...LOC 2029Z 243DEG 27KT 3985 7536 $$ HEAVENER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 4:06 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 30, 4:06 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT TUE JUN 30 2015
.SYNOPSIS...
A TROUGH IS EXPECTED TO SLOWLY PROPAGATE EAST THROUGH MID WEEK. AS
IT DOES SO, A WARM FRONT WILL LIFT INTO OUR REGION TOMORROW,
FOLLOWED BY A COLD FRONT LATE WEDNESDAY. THAT FRONT IS EXPECTED TO
STALL JUST SOUTH OF OUR REGION FOR THE REMAINDER OF THE WORK WEEK.
ANOTHER COLD FRONT COULD ARRIVE SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR GENERALLY ALONG AND WEST OF
I-95 THRU 8 PM THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND EVEN
TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS ALSO IN EFFECT THRU
3 AM WED FOR PORTIONS OF ERN PA AND NORTHERN NJ...WHERE CONVECTION
CONTINUES TO REFORM AND TRAIN.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
GRADUALLY IMPROVING WEATHER...AS BOTH POPS AND SKY COVER DECREASE
THROUGH THE DAY...WITH MAX TEMPS AOA AVG.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
LITTLE CHANGE TO THE LONG TERM IN ORDER TO FOCUS ON ONGOING SEVERE
THREAT.
PREVIOUS LONG TERM DISCUSSION...THERE WAS ABOUT A 50/50 SPLIT
BETWEEN THE GFS AND WRF- NMMB INITIALIZATION AT 500MB. FARTHER
DOWNWARD, THE WRF- NMMB LOOKED BETTER. DP/DTING THE WESTERN CONUS
RIDGE LOOKS STRONGER, WHILE THE ERN NOAM TROF IS BROADER. WHILE
THE MODELS AGREE ON A CONTINUATION OF THIS OVERALL SYNOPTIC
PATTERN, THEY VARY ON DETAILS AND CONTINUE TO FIND THEMSELVES IN
ODD POSITIONS WITH THE NORMALLY SLOWER ECMWF AND WRF-NMMB
CONSIDERABLY FASTER THAN THE OTHER MEDIUM RANGE MODELS. AS PER
PMDHMD WE ARE LEANING AWAY FROM THESE FASTER RESULTS AND GOING
MORE TOWARD CONTINUITY. REGARDLESS WITH THE CURRENT PATTERN
REMAINING IN PLACE IT IS TOUGH TO CONFIDENTLY PREDICT MUCH
PROLONGED DRY WEATHER.
THE START OF THE LONG TERM DOES HAVE DECENT MODELING CONSENSUS.
WHILE THE WARM FRONT SHOULD BE LIFTING NORTHEAST OF OUR CWA,
SHORT WAVES INTERACTING WITH THE WARM SECTOR SHOULD RE-GENERATE
MORE SHOWERS AND TSTMS RATHER QUICKLY ON WEDNESDAY MORNING. COLD
POCKET ALOFT COUPLED WITH NEAR NEUTRAL LOWER LEVEL THERMAL
FIELDS KEEP PREDICTED TOTAL TOTALS AT OR AROUND 50C.
APPROPRIATELY MIXED LAYER CAPES (ABOVE 1000J IN DELMARVA) PEAK
DURING THE MORNING AND DECREASE AS THE AFTERNOON PROGRESSES AS
THE COLD POCKET GETS SHEARED. HIGHEST POPS ARE IN THE MORNING WITH
A TRAIL OFF AS THE DAY CONTINUES. STRONGER SHEAR AND CAPE ARE
DECOUPLED AND (CAPE) MAY NOT RAMP UP FAST ENOUGH GIVEN TIMING OF
FEATURES FOR SEVERE WHICH LOOKS BETTER NORTHEAST OF OUR CWA. AIR
MASS SUPPORTIVE OF MID TO UPPER 80S FOR MAX TEMPS MOST OF OUR CWA.
GIVEN THE BRIEF FLATTENING OF THE TROF ALOFT, WE DID NOT CARRY
MUCH OF A CHANCE OF THUNDER INTO THE NIGHT AND NO POPS ANYWHERE
OVERNIGHT. STAT GUIDANCE MINS LOOK REASONABLE.
ON THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO STALL JUST SOUTH OF
OUR CWA. FROM HERE THE TIMING OF IMPULSES ON THE FRONT START TO
DIVERGE. REGARDLESS, THE BOUNDARY IS CLOSE ENOUGH TO ACT AS A
TRIGGER WITH HIGHER CONFIDENCE (THUS HIGHER POPS) IN THE SOUTHEASTERN
PART OF UR CWA. MIXED LAYER CAPES IN DELMARVA REACH THE LOWER
1000S, BUT ARE RELATIVELY LOW FARTHER TO THE NORTHWEST. THUNDER
CHANCES MAY BE OVERSTATED. THERMAL FIELDS SUGGEST A 2-3F DROP OFF
IN MAX TEMPS FROM WED.
NOW THE MODELS REALLY START DIVERGING FOR THURSDAY NIGHT AND FRIDAY
WITH THE GFS AND CAN GGEM EMPHASIZING FRIDAY WITH THE ECMWF AND
WRF THURSDAY NIGHT. WHERE MODELS AGREE IS THAT INSTABILITY IN OUR
CWA IS MODEST AND THERE ARE HIGHER CHANCES SOUTH THAN NORTH.
TIMING RESOLUTION IS TOO UNCERTAIN TO FORECAST DRY WEATHER FOR
EITHER PERIOD. WE DID STEER HIGHER POPS INTO THURSDAY NIGHT AS THE
GEFS IS SLIGHTLY FASTER THAN THE OP GFS.
IT DOES NOT BECOME MUCH CLEARER FOR INDEPENDENCE DAY WITH THE ECMWF
FORECASTING A DRY DAY AND THE CAN GGEM HAVING A TOTAL WASHOUT. MOST
MODELS ARE NOT INDICATING A SFC LOW ON THE LEVEL OF LAST SATURDAY,
SO FOR NOW WE KEPT THE FORECAST FOR INDEPENDENCE DAY CLOSE TO
CONTINUITY AND SUMMER CLIMO AND NOT SOUND LIKE A TOTAL LOSS.
SUNDAY/MONDAY REMAIN CLOSE TO CONTINUITY. WITH BOTH THE GFS AND EC
DRY WE HAVE SUNDAY PREDICTED TO BE THE BETTER OF THE TWO WEEKEND
DAYS AND KEPT THE CHANCE FOR THUNDERSTORMS IN FOR MONDAY AS THE
WARM FRONT IS PREDICTED TO RETURN.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
GENERALLY VFR CONDITIONS...ALTHOUGH MVFR CONDITIONS POSSIBLE IN
LOWER CEILINGS, SHRA/TSRA...MAINLY TONIGHT.
OUTLOOK...
WEDNESDAY NIGHT...MOSTLY VFR WITH ANY PCPN CHANCES DECREASING
QUICKLY.
THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME
MVFR OR IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS.
IMPACT OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS.
&&
.MARINE...
SUB-SCA CONDITIONS ARE ANTICIPATED.
OUTLOOK...
WEDNESDAY NIGHT...SEAS ON THE OCEAN MAY APPROACH SMALL
CRAFT ADVISORY CRITERIA IN PRE FRONTAL SOUTHERLY FLOW, BUT THERE
IS CONSIDERABLE UNCERTAINTY.
THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA.
FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT
REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW
PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN
AVERAGE.
&&
.RIP CURRENTS...
BASED ON OUR LOCAL FORECAST APPLICATION USING A 3 FOOT WAVES/8
SECOND PERIOD AND SOUTHEAST WIND AROUND 12 KNOTS, WE CONTINUE
WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW A
LOW RISK FOR DELAWARE THRU THE REMAINDER OF THE DAY TUESDAY.
&&
.CLIMATE...
THE CHART BELOW SHOWS RAINFALL STATISTICS AT OUR FOUR BIG CLIMATE
SITES THRU 6/29. THE COLUMNS ARE BROKEN DOWN BY SITE, "POR" (HOW
FAR RECORDS DATE BACK), JUNE 2015 RAINFALL, NORMAL JUNE RAINFALL,
JUNE 2015 RAINFALL RANKING, AS WELL AS THE WETTEST JUNE ON RECORD.
SITE POR JUNE NORMAL RANK WETTEST
ILG 1894 12.46 3.50 2ND 13.66 (2013)
ACY 1874 8.04 2.81 2ND 8.45 (1920)
ABE 1922 7.02 3.86 6TH 10.51 (1938)
PHL 1872 7.23 3.08 10TH 10.56 (2013)
AT THIS TIME, IT HAS BEEN THE SECOND WETTEST JUNE ON RECORD IN
BOTH WILMINGTON AND ATLANTIC CITY. WITH ONLY TODAY LEFT IN THE
MONTH, CURRENT FORECASTS DO NOT FAVOR EITHER SITE BREAKING THEIR
ALL-TIME JUNE RAINFALL RECORD. HOWEVER, IT WOULD ONLY TAKE A HEAVY
SHOWER OR THUNDERSTORM TO CLOSE THE GAP, WHICH IS 0.41 INCHES IN
ATLANTIC CITY AND 1.2 INCHES IN WILMINGTON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR PAZ054-055-
060>062-101-103-105.
NJ...FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR NJZ001-007>009.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI
NEAR TERM...FRANCK
SHORT TERM...FRANCK
LONG TERM...GIGI/JOHNSON
AVIATION...FRANCK/GIGI
MARINE...FRANCK/GIGI
RIP CURRENTS...FRANCK
CLIMATE...FRANCKHazardous weather outlook, Jun 30, 3:52 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT TUE JUN 30 2015 NJZ001-007>009-PAZ054-055-060>062-101-103-105-012000- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 352 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ010-015>018-021-PAZ070-071-102- 104-106-012000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SOMERSET- MERCER-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 352 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012-013-019-020-022-023-027-012000- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 352 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-012000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 352 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. A FEW OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-012000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH GUSTY WINDS ABOVE 33KT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-012000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 PM EDT TUE JUN 30 2015 ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 3:14 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 2 NNE CEDARVILLE 40.25N 75.66W
06/30/2015 M64 MPH MONTGOMERY PA TRAINED SPOTTER
ALSO WITH HAIL...HAIL SIZE UNKNOWN...RELAYED VIA
SPOTTER NETWORK
&&
EVENT NUMBER PHI1500497
STAFFSpecial weather statement, Jun 30, 3:31 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT TUE JUN 30 2015 NJZ009-PAZ060>062-103-105-302015- HUNTERDON-WESTERN MONTGOMERY-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS- 331 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HUNTERDON... NORTHWESTERN BUCKS...SOUTH CENTRAL NORTHAMPTON...EAST CENTRAL BERKS...SOUTHEASTERN LEHIGH AND NORTHWESTERN MONTGOMERY COUNTIES... AT 330 PM EDT...A STRONG THUNDERSTORM WAS OVER GERYVILLE...OR 12 MILES SOUTH OF ALLENTOWN...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALLENTOWN...BETHLEHEM...EMMAUS...QUAKERTOWN...PERKASIE... HELLERTOWN...EAST GREENVILLE...FERNDALE...BALLY...GREEN LANE... PLEASANT VALLEY...SPRINGTOWN...GERYVILLE...ZIONSVILLE...LEHIGH UNIVERSITY...REVERE...CATASAUQUA...TELFORD...FOUNTAIN HILL AND SELLERSVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4027 7539 4037 7561 4065 7547 4056 7512 TIME...MOT...LOC 1930Z 207DEG 19KT 4040 7546 HEAVENER
Special weather statement, Jun 30, 4:06 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT TUE JUN 30 2015
MDZ008-012-302045-
CECIL-KENT-KENT-CECIL-
406 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENT AND SOUTH CENTRAL
CECIL COUNTIES...
AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...OR 8 MILES
EAST OF MIDDLE RIVER...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CECILTON...BETTERTON...NEWTOWN...KENNEDYVILLE AND GALENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3928 7620 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3943 7599
3946 7601 3952 7598 3956 7598 3936 7580
3920 7620 3923 7623
TIME...MOT...LOC 2006Z 236DEG 22KT 3931 7621
HEAVENERSpecial weather statement, Jun 30, 4:13 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 PM EDT TUE JUN 30 2015 NJZ016>019-021-022-027-302045- SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM- 413 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ATLANTIC... CAMDEN...EAST CENTRAL SALEM...CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON AND NORTH CENTRAL CUMBERLAND COUNTIES... AT 413 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELMER...OR 13 MILES NORTH OF BRIDGETON...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHERRY HILL...EVESHAM...VOORHEES...GLASSBORO...LINDENWOLD... HAMMONTON...BELLMAWR...PITMAN...CLAYTON...BERLIN...MAGNOLIA... WOODSTOWN...ALLOWAY...WOODBURY HEIGHTS...CHESILHURST...ELMER... MALAGA...ERLTON-ELLISBURG...TURNERSVILLE AND MARLTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3949 7525 3963 7540 3995 7498 3971 7472 TIME...MOT...LOC 2013Z 236DEG 40KT 3963 7521 HEAVENER
Special weather statement, Jun 30, 4:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT TUE JUN 30 2015
NJZ001-007-PAZ055-062-302045-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
422 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...WESTERN
SUSSEX...NORTHERN NORTHAMPTON AND CENTRAL MONROE COUNTIES...
AT 421 PM EDT...A STRONG THUNDERSTORM WAS OVER STORMVILLE...OR 12
MILES SOUTHEAST OF MOUNT POCONO...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...BLAIRSTOWN...STORMVILLE...MILLBROOK...ANALOMINK...
ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...DELAWARE WATER GAP...
SAYLORSBURG...BRODHEADSVILLE...STROUDSBURG...BARTONSVILLE...HIDDEN
LAKE...SHAWNEE...MARSHALLS CREEK AND ARLINGTON HEIGHTS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHWESTERN NEW JERSEY AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4108 7503 4109 7500 4111 7497 4100 7488
4086 7536 4098 7543 4112 7506
TIME...MOT...LOC 2021Z 246DEG 27KT 4095 7526
MWGSpecial weather statement, Jun 30, 4:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 PM EDT TUE JUN 30 2015 DEZ001-NJZ016>019-PAZ070-071-102-104-302100- NEW CASTLE-NORTHWESTERN BURLINGTON-CAMDEN-GLOUCESTER-SALEM-PHILADELPHIA-EASTERN CHESTER-DELAWARE-EASTERN MONTGOMERY- 429 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE... NORTHWESTERN CAMDEN...NORTHWESTERN SALEM...NORTHWESTERN GLOUCESTER... NORTHWESTERN BURLINGTON...DELAWARE...SOUTHEASTERN CHESTER... PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES... AT 429 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTER...OR 12 MILES NORTHEAST OF WILMINGTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...GLOUCESTER CITY...CHERRY HILL...CHESTER... WEST DEPTFORD...BELLMAWR...YEADON...WOODBURY...PALMYRA...FOLCROFT... SWARTHMORE...PAULSBORO...JENKINTOWN...WESTVILLE...NARBERTH...NATIONAL PARK...EAST LANSDOWNE...ROCKLEDGE AND BROOKLAWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3976 7544 3989 7551 4013 7510 3990 7492 TIME...MOT...LOC 2029Z 243DEG 27KT 3985 7536 HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:00 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jun 30, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 60 min |
| Jun 30, 3:22 PM EDT | Special Marine Warning | PHI | 23 min | |
| Jun 30, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 47 min |
| Jun 30, 3:47 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 43 min |
| Jun 30, 3:54 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 13 hr |
| Jun 30, 4:13 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 32 min |
| Jun 30, 4:35 PM EDT | Special Weather Statement | PHI | Morris | 25 min |
| Jun 30, 5:48 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 57 min |
| Jun 30, 6:20 PM EDT | Special Weather Statement | PHI | Warren | 25 min |
| Jun 30, 6:28 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 47 min |
| Jun 30, 6:35 PM EDT | Small Craft Advisory | PHI | 3 hr | |
| Jun 30, 7:13 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 62 min |
| Jun 30, 10:01 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jun 30, 12:37 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jun 30, 12:47 PM EDT | Special Weather Statement | PHI | Berks | 43 min |
| Jun 30, 1:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 52 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | PHI | Lehigh | 43 min |
| Jun 30, 1:48 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jun 30, 1:55 PM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 30, 2:00 PM EDT | Tornado Warning | PHI | Berks, Chester | 30 min |
| Jun 30, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 55 min |
| Jun 30, 2:13 PM EDT | Tornado Warning | PHI | Lehigh | 32 min |
| Jun 30, 2:19 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Jun 30, 2:26 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 4 hr |
| Jun 30, 2:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 56 min |
| Jun 30, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jun 30, 2:42 PM EDT | Tornado Warning | PHI | Lehigh, Northampton | 33 min |
| Jun 30, 2:48 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jun 30, 2:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 38 min |
| Jun 30, 2:55 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jun 30, 3:08 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 30, 3:22 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery | 23 min |
| Jun 30, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 37 min |
| Jun 30, 3:31 PM EDT | Special Weather Statement | PHI | Lehigh | 44 min |
| Jun 30, 3:37 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 30, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 45 min |
| Jun 30, 3:57 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 30, 4:22 PM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Jun 30, 4:31 PM EDT | Special Weather Statement | PHI | Carbon | 29 min |
| Jun 30, 4:58 PM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 30, 4:59 PM EDT | Special Weather Statement | PHI | Philadelphia | 61 min |
| Jun 30, 5:03 PM EDT | Special Weather Statement | PHI | Monroe | 27 min |
| Jun 30, 5:51 PM EDT | Special Weather Statement | PHI | Monroe | 24 min |
| Jun 30, 6:03 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 11 hr |
| Jun 30, 2:34 PM EDT | Special Weather Statement | PHI | Cecil | 26 min |
| Jun 30, 4:06 PM EDT | Special Weather Statement | PHI | Kent | 39 min |
| Jun 30, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 43 min |
| Jun 30, 5:14 PM EDT | Special Weather Statement | PHI | Queen Anne's | 31 min |
| Jun 30, 6:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.